# SDR DALA2019112106794

- Difficulty date: November 14, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 47,133 hours, 23,882 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Frame 42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT TI -ANGLE LOCATED AT FR 42 RH SIDE OF KEEL BEAM IN MAIN WHEEL WELL (1 EA) AD 19-08-07 REQUIRED PRIOR TO FURTHER FLIGHT. THE REPLACED OF TI-ANGLE IS DOCUMENTED ON AMDS CARD 5353-01006-03.
